# SDR CALA2013120393423

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 54,559 hours, 14,183 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217019
- Part serial: 319
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN RT ENG HPSOV EICAS ILLUMINATED.  R & R NR 2 ENG HPSOV, OPERATIONS CHECKED & LEAK CHECKED GOOD.
